# SDR REXA2024110101373

- Difficulty date: December 3, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 67053006921
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOOR SEAT TRACK AT LBL9 BETWEEN FS 349.00 AND 485.00 IS CORRODED  FABRICATED REPLACEMENT LBL9 SEAT TRACK PN 670-53-00-692-1 IAW REPAIR ""B"" STEP 1A OF REO 670-53-00-589 REV -C, DATED 2022-12-19 AND INSTALLED NEW SERVICEABLE LBL9 SEAT TRACK PN 670-53-00-692-1 BETWEEN FS349-485 IAW CRJ900 AMM 53-00-49-400-801-A07"
